LU Wei-gang, GUO Xing-ming, ZHOU Shi-xing. Optimal Control of Hyperbolic H-Hemivariational Inequalities With State Constraints[J]. Applied Mathematics and Mechanics, 2004, 25(7): 661-666.
Citation: LU Wei-gang, GUO Xing-ming, ZHOU Shi-xing. Optimal Control of Hyperbolic H-Hemivariational Inequalities With State Constraints[J]. Applied Mathematics and Mechanics, 2004, 25(7): 661-666.

Optimal Control of Hyperbolic H-Hemivariational Inequalities With State Constraints

  • Received Date: 2003-01-16
  • Rev Recd Date: 2004-03-20
  • Publish Date: 2004-07-15
  • The optimal control problems of hyperbolic H-hemivariational inequalities with the state constraints and nonnomotone multivalued mapping term are considered.The optimal solutions are obtained.In addition,their approximating problems are also studied.
  • loading
  • [1]
    Panagiotopous P D.Hemivariational Inequalities,Applications in Mechanics and Engineering[M].Berlin:Springer-Verlag,1993.
    [2]
    Panagiotopoulos P D.Coercive and semicoercive hemivariational inequalitis[J].Nonlinear Anal,1991,16(3):209—231. doi: 10.1016/0362-546X(91)90224-O
    [3]
    Friedman A.Optimal control for variational inequalities[J].SIAM J Control Optim,1986,24:439—451. doi: 10.1137/0324025
    [4]
    Barbu V.Optimal Control of Variational Inequalities[M].London:Pitman,1983.
    [5]
    Barbu V.Analysis and Control of Nonlinear Infinite Dimensional Sysems[M].Academic Press:inc,1993.
    [6]
    Haslinger J,Panagiotopoulos P D.Optimal control of systems governed by hemivariational inequalities existence and approximation results[J].Nonlinear Anal,1995,24(1):105—119. doi: 10.1016/0362-546X(93)E0022-U
    [7]
    WANG Geng-sheng.Optimal control of parabolic variational inequality involving state constraint[J].Nonlinear Anal,2000,42(5):789—801. doi: 10.1016/S0362-546X(99)00124-8
    [8]
    Arada N,Raymond J P.Optimal control problems with mixed control-state constraints[J].SIAM J Control Optim,2000,39(5):1391—1407. doi: 10.1137/S0363012999357926
    [9]
    HE Zheng-xu.State constrained control problems governed by variational inequality[J].SIAM J Control Optim,1987,25(5):1119—1144. doi: 10.1137/0325061
    [10]
    Tiba D.Optimality conditions for distributed control problems with nonlinear state equation[J].SIAM J Control Optim,1985,23(1):85—110. doi: 10.1137/0323008
    [11]
    Mignot F,Puel J P.Optimal control in some variational inequalities[J].SIAM J Control Optim,1984,22(3):466—476. doi: 10.1137/0322028
    [12]
    Frederic Bonnans,Eduardo Casas.An extension of pontryagin's principle for state-constrained optimal control of semilinear elliptic equations and variational inequalities[J].SIAM J Control Optim,1995,33(1):271—298.
    [13]
    郭兴明,周世兴.抛物型变分不等式的最优控制[J].应用数学和力学,2003,24(7):669—674.
    [14]
    CHANG Kung-ching.Variational methods for non-differentiable functionals and their applications to partial differential equations[J].J Math Anal Appl,1981,80(1):102—129. doi: 10.1016/0022-247X(81)90095-0
    [15]
    GUO Xing-ming.On existence and uniqueness of solution of hyperbolic differential inclusion with discontinuous nonlinearity[J].J Math Anal Appl,2000,241(2):198—213. doi: 10.1006/jmaa.1999.6637
    [16]
    GUO Xing-ming.The initial boundary value problem of a mixed-typed hemivariational inequality[J].Internat J Math Math Sci,2001,25(1):43—52. doi: 10.1155/S0161171201003994
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2124) PDF downloads(630) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return